MathSciNet Relay Station
MathSciNet bibliographic data
MR1938751 43A85 (42B25)
Nevo, Amos; Ratnakumar, P. K. Spherical maximal operator on symmetric spaces of constant curvature. Trans. Amer. Math. Soc. 355 (2003), no. 3, 1167–1182 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement